# SDR UALA2011030201020

- Difficulty date: March 2, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 49,896 hours, 5,893 cycles
- Engine: Pwa PW4056
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 7
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO N2 ON START NR 3.  NR 3 ENG STARTER & START VALVE REPLACED IAW AMM. ENGINE SPIN CARY OUT SATIS.
